Том 71
№ 11

All Issues

Katani R.

Articles: 2
Article (English)

The block by block method with Romberg quadrature for solving nonlinear Volterra integral equations on the large intervals

Katani R., Shahmorad S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2012. - 64, № 7. - pp. 919-931

We investigate the numerical solution of nonlinear Volterra integral equations by block by block method, which is useful specially for solving integral equations on large-size intervals. A convergence theorem is proved that shows that the method has at least sixth order of convergence. Finally, the performance of the method is illustrated by some numerical examples.

Brief Communications (English)

Upper Subrings of a Ring

Katani R., Miccoli M. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 10. - pp. 1427-1428

We describe maximal ideals of rings that are contained in the adjoint groups of their upper subrings.